Alert archive / Nebraska / Winter Storm Watches in 2021
Winter Storm Watch 2, NWS Hastings, NE
NWS Hastings, NE issued this winter storm watch at Jan 24, 2021, 4:14 AM CST for Greeley County, Nance County, Valley County, Nebraska. It took effect at Jan 25, 2021, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 24, 2021, 4:14 AM CST (10:14 UTC)
- In effect from
- Jan 25, 2021, 6:00 AM CST
- Expired
- Jan 24, 2021, 1:18 PM CST
- In force
- Issued by
- NWS Hastings, NE
Counties Greeley County, NE, Nance County, NE, Valley County, NE
The radar
The Grand Island radar (KUEX), 132 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 10.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
126 WWUS43 KGID 241014 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 414 AM CST Sun Jan 24 2021 ...Several Inches of Snow Likely Late Sunday Night through Monday Night Across Most Of Our Coverage Area... KSZ005>007-017>019-NEZ064-075>077-084>087-241815- /O.UPG.KGID.WS.A.0001.210125T0600Z-210126T1200Z/ /O.NEW.KGID.WS.W.0001.210125T0600Z-210126T0900Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-York-Adams-Clay- Fillmore-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, York, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 414 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected, possibly preceded by a brief period of freezing drizzle. Total snow accumulations of generally 6 to 11 inches and ice accumulations of a light glaze. Northerly winds during the majority of falling snow will average 10 to 20 MPH with gusts up to around 30 MPH, so at least some minor drifting is likely. * WHERE...Portions of north central Kansas and east central and south central Nebraska. * WHEN...From midnight tonight to 3 AM CST Tuesday, although the majority of snow will fall during the day Monday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Any light icing from freezing drizzle should mainly occur before sunrise Monday, as precipitation first gets underway. The majority of the snow, and the heaviest intensity, will then occur during the daytime hours Monday before decreasing in intensity Monday evening into the overnight hours. Please note that snow may not end completely Monday night, as very light snow or flurries could linger beyond the end time of this Warning. In addition, please note that this Warning does not include a weaker storm system that could bring a few more inches of snow to parts of the area mainly Tuesday afternoon into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ046>049-060>063-072>074-082-083-241815- /O.NEW.KGID.WS.W.0001.210125T0600Z-210126T0900Z/ Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-Gosper- Phelps-Kearney-Furnas-Harlan- Including the cities of Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, Elwood, Johnson Lake, Holdrege, Minden, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, and Orleans 414 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected, possibly preceded by a brief period of freezing drizzle. Total snow accumulations of generally 6 to 8 inches and ice accumulations of a light glaze. Northerly winds during the majority of falling snow will average 10 to 20 MPH with gusts up to around 30 MPH, so at least minor drifting is likely. * WHERE...Portions of central, east central and south central Nebraska. * WHEN...From midnight tonight to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Any light icing from freezing drizzle should mainly occur before sunrise Monday, as precipitation first gets underway. The majority of the snow, and the heaviest intensity, will then occur during the daytime hours Monday before decreasing in intensity Monday evening into the overnight hours. Please note that snow may not end completely Monday night, as very light snow or flurries could linger beyond the end time of this Warning. In addition, please note that this Warning does not include a weaker storm system that could bring a few more inches of snow to parts of the area mainly Tuesday afternoon into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ039>041-241815- /O.NEW.KGID.WS.A.0002.210125T1200Z-210126T0900Z/ Valley-Greeley-Nance- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, and Genoa 414 AM CST Sun Jan 24 2021 ...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible, possibly preceded by a brief period of freezing drizzle. Total snow accumulations of generally 3 to 5 inches and ice accumulations of a light glaze. Northerly winds during the majority of falling snow will average 10 to 20 MPH with gusts up to around 30 MPH, so at least some minor drifting is possible. * WHERE...Valley, Greeley and Nance Counties. * WHEN...From Monday morning through late Monday night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Any light icing from freezing drizzle should mainly occur Monday morning before the onset of steadier snow. The majority of the snow, and the heaviest intensity, will then occur during the daytime hours Monday before decreasing in intensity Monday evening into the overnight hours. Please note that snow may not end completely Monday night, as very light snow or flurries could linger beyond the end time of this Watch. In addition, please note that this Watch does not include a weaker storm system that could bring a few more inches of snow to parts of the area mainly Tuesday afternoon into Tuesday night. Finally, please note that this Watch will eventually be converted to either an Advisory or a Warning, depending on how expected snow totals evolve in later forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Pfannkuch
2 follow-up statements
327 WWUS43 KGID 241318 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 718 AM CST Sun Jan 24 2021 ...Several Inches of Snow Likely Late Tonight through Monday Night Across Much Of Our Coverage Area... KSZ005>007-017>019-NEZ046>049-060>064-072>077-082>087-242200- /O.CON.KGID.WS.W.0001.210125T0600Z-210126T0900Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Sherman-Howard- Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps- Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-Webster- Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 718 AM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected, possibly preceded by a brief period of freezing drizzle. Total snow accumulations of generally 6 to 11 inches, with the highest amounts focused south and east of the Nebraska Tri Cities. Ice accumulations of a light glaze. Northerly winds during the majority of falling snow will average 10 to 20 MPH with gusts up to around 30 MPH, so at least some minor drifting is likely. * WHERE...Portions of north central Kansas and east central and south central Nebraska. * WHEN...From midnight tonight to 3 AM CST Tuesday, although the majority of snow will fall during the day Monday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Any light icing from freezing drizzle should mainly occur before sunrise Monday, as precipitation first gets underway. The majority of the snow, and the heaviest intensity, will then occur during the daytime hours Monday before decreasing in intensity Monday evening into the overnight hours. Please note that snow may not end completely Monday night, as very light snow or flurries could linger beyond the end time of this Warning. In addition, please note that this Warning does not include a weaker storm system that could bring a few more inches of snow to parts of the area mainly Tuesday afternoon into Tuesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ039>041-242200- /O.CON.KGID.WS.A.0002.210125T1200Z-210126T0900Z/ Valley-Greeley-Nance- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, and Genoa 718 AM CST Sun Jan 24 2021 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * WHAT...Heavy snow possible, possibly preceded by a brief period of freezing drizzle. Total snow accumulations of generally 3 to 5 inches and ice accumulations of a light glaze. Northerly winds during the majority of falling snow will average 10 to 20 MPH with gusts up to around 30 MPH, so at least some minor drifting is possible. * WHERE...Valley, Greeley and Nance Counties. * WHEN...From Monday morning through late Monday night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning and evening commutes. * ADDITIONAL DETAILS...Any light icing from freezing drizzle should mainly occur Monday morning before the onset of steadier snow. The majority of the snow, and the heaviest intensity, will then occur during the daytime hours Monday before decreasing in intensity Monday evening into the overnight hours. Please note that snow may not end completely Monday night, as very light snow or flurries could linger beyond the end time of this Watch. In addition, please note that this Watch does not include a weaker storm system that could bring a few more inches of snow to parts of the area mainly Tuesday afternoon into Tuesday night. Finally, please note that this Watch will eventually be converted to either an Advisory or a Warning, depending on how expected snow totals evolve in later forecasts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ Pfannkuch
916 WWUS43 KGID 241918 WSWGID URGENT - WINTER WEATHER MESSAGE National Weather Service Hastings NE 118 PM CST Sun Jan 24 2021 ...Heavy Snow Likely On Monday... KSZ005>007-017>019-NEZ046>049-060>064-072>077-082>087-250330- /O.CON.KGID.WS.W.0001.210125T0600Z-210126T0900Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Sherman-Howard- Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-Gosper-Phelps- Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-Webster- Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Loup City, Sherman Reservoir, Litchfield, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Lexington, Cozad, Willow Island, Gothenburg, Kearney, Grand Island, Aurora, York, Elwood, Johnson Lake, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Cambridge, Arapahoe, Oxford, Beaver City, Hollinger, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 118 PM CST Sun Jan 24 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM CST TUESDAY... * WHAT...Heavy snow expected. Total snow accumulations of 5 to 12 inches. * WHERE...Portions of north central Kansas and central, east central and south central Nebraska. Heaviest snowfall is expected generally along and southeast of a line from Phillipsburg to Hastings to York. * WHEN...From midnight tonight to 3 AM CST Tuesday. * IMPACTS...Travel could be very difficult. Patchy blowing snow could significantly reduce visibility. The hazardous conditions could impact the Monday morning or evening commute. * ADDITIONAL DETAILS...A brief period of freezing drizzle before snow begins early Monday morning. The heaviest snowfall will occur during the daytime on Monday, gradually diminishing Monday evening and overnight. North winds of 10 to 20 MPH with gusts to 30 MPH will lead to some blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NEZ039>041-250330- /O.UPG.KGID.WS.A.0002.210125T1200Z-210126T0900Z/ /O.NEW.KGID.WW.Y.0002.210125T1200Z-210126T0900Z/ Valley-Greeley-Nance- Including the cities of Ord, Greeley, Spalding, Scotia, Wolbach, Fullerton, and Genoa 118 PM CST Sun Jan 24 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO 3 AM CST TUESDAY... * WHAT...Snow expected. Total snow accumulations of 3 to 5 inches. * WHERE...Valley, Greeley and Nance Counties. * WHEN...From 6 AM Monday to 3 AM CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday morning or evening commute. * ADDITIONAL DETAILS...The heaviest snowfall will occur during the daytime on Monday, gradually diminishing Monday evening and overnight. North winds of 10 to 20 MPH with gusts to 30 MPH will lead to some blowing snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this winter storm watch went out at Jan 24, 12:22 AM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 24, 12:22 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
1222 AM CST Sun Jan 24 2021
...Short Term and Aviation Update...
.UPDATE...
Issued at 1222 AM CST Sun Jan 24 2021
Have allowed the Winter Weather Advisory to expire at midnight
for Nebraska portions of our CWA, as surface observations (namely
increased visibilities but also higher ceilings) and to a lesser
extent radar trends strongly suggest that the threat for freezing
drizzle has ended for the night. A band of light snow/flurries is
working into west-central/northern counties at this time, but this
with little-to-any accumulation anticipated, this does not
justify any extension of the Advisory.
Farther south, have kept the Advisory going 2 more hours in 4 of
our KS counties as if any part of the CWA still has a brief window
of opportunity for light freezing drizzle it would be down there.
UPDATE Issued at 951 PM CST Sat Jan 23 2021
The Winter Weather Advisory has been extended for a couple hours
for portions of north central Kansas where freezing drizzle is
expected to persist longer.
&&
.DISCUSSION...(This evening through Saturday)
Issued at 301 PM CST Sat Jan 23 2021
Early this afternoon, we saw a burst of light snow move through
the southeastern half of the forecast area, followed by increasing
coverage of freezing drizzle. This light freezing drizzle/mist
will continue to be the predominant precipitation type through
the afternoon and evening. Short term models (HRRR/RAP) roughly
show 0.05" of ice accumulation through midnight tonight,
especially along and east of Highway 281. Portions of Kansas could
see temperatures rise above freezing later this afternoon and
evening, which would mitigate impacts in those areas, but Nebraska
will remain solidly below freezing.
After midnight, models show some flurries or very light snow
moving out of the Sandhills and into central Nebraska behind the
passing surface trough. This shouldn't amount to much, but some
spots could perhaps pick up an additional dusting.
The daytime on Sunday will be dry, but continued northerly winds
and cloud cover will keep it rather cold. High temperatures will
likely remain below freezing for most of Nebraska, and only reach
the low to mid 30s across most of Kansas.
The forecast becomes very active again starting late Sunday night
as an upper trough ejects out of the southwest. This will bring a
good chance for snow to the area through the day on Monday and
into Monday night. Although some uncertainy remains on its exact
location, the surface low is forecast to track well to our
southeast which would result precip falling as nearly all snow.
As mentioned in previous forecast packages, this snow could be
heavy, and could easily exceed 6 inches, especially in southern
portions of the area. Therefore the Winter Storm Watch was issued.
While we aren not expected blizzard-type conditions, north winds
will be a bit breezy, with gusts of 20 to 30 MPH possible Monday
and Monday night. Another consideration is that this will not be a
particularly dry snow. Snow ratios of 8:1 are forecast for
southeastern portions of the area. Its possible that this is a
little too low, but it will still be a rather heavy snow to move.
Looking at specific amounts, our latest forecast calls for totals
ranging from around 2.0" in northern Valley County to as much as
7.5" in southern Mitchell county. As is typical, this represents
an average of several models and therefore the actual gradient will
likely be even tighter. Additionally, the Euro and EPS ensemble
are a few inches heavier across most of the forecast area, but GFS
has been fairly consistent in taking the heaviest band just
southeast of the forecast area. Hopefully some of these details
come into better focus over the next 24 hours.
As snow winds down Monday night, another shortwave trough will be
on the way, leading to more snow Tuesday and especially Tuesday
night. This system will have a little less moisture to work with,
so snowfall is not expected to be as heavy. That said, another few
inches of snow is possible.
Beyond that, dry conditions are expected through the end of the
work week. Upper level ridging will move in from the west, and
temperatures will slowly trend upwards, with highs finally
approaching 40 degrees by Friday. We will have to watch for
another trough and precipitation chances next weekend, but
confidence in this is low at this point.
&&
.AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Monday)
Issued at 1222 AM CST Sun Jan 24 2021
High confidence in dry conditions and VFR visibility the vast
majority of the period. That being said, confidence is also fairly
high that the vast majority of the period will also have sub-VFR
ceiling mainly ranging MVFR-to-IFR. That being said, right out of
the gate there are some uncertainties, as for at least these first
few hours ceilings could greatly fluctuate between IFR and VFR,
before presumably a more persistent sub-VFR ceiling settles in
toward the 10-11Z time frame. As for precipitation, did carry a
few hours of light snow potential right away early this morning as
a narrow band of light snow moves across, but with little-to-no
accumulation anticipated. As for winds, no major issues to speak
of as sustained speeds will average near-to-below 10KT throughout,
as direction gradually transitions from north-northwesterly to
easterly.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...Winter Storm Watch from late tonight through late Monday night
for NEZ064-075>077-084>087.
KS...Winter Storm Watch from late tonight through late Monday night
for KSZ005>007-017>019.
Winter Weather Advisory until 2 AM CST early this morning for
KSZ006-007-018-019.
&&
UPDATE...Pfannkuch
DISCUSSION...Mangels
AVIATION...PfannkuchHazardous weather outlook, Jan 24, 12:05 AM CST, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 1205 AM CST Sun Jan 24 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 241200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1205 AM CST Sun Jan 24 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Overnight. Although the threat for additional light freezing drizzle and light icing has ended for the night across the majority of the outlook area, it remains a possibility through around 2 AM or so within portions of north central Kansas, where a Winter Weather Advisory remains in effect for Smith, Jewell, Osborne and Mitchell counties. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Snow returns to the area late Sunday night through Monday night as a strong winter storm moves through the region. Although uncertainty remains on the exact storm track, there is increasing confidence that at least southern portions of the area will see 5 to 7 inches of snow. Please see the Winter Storm Watch for more information. After a brief break, another storm system will bring more snow to the area Tuesday and Tuesday night. Although this one does not currently appear as significant, very preliminary indications suggest that parts of the outlook area could receive up to a few more inches of snow. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but any reports of ongoing freezing drizzle would be appreciated. && More information may be obtained at the following web page: https://www.weather.gov/hastings Pfannkuch
In the hours before
Special weather statement, Jan 24, 2:08 AM CST, 2 hours 6 minutes before
Special Weather Statement National Weather Service Hastings NE 208 AM CST Sun Jan 24 2021 KSZ006-007-017>019-241000- Smith-Jewell-Rooks-Osborne-Mitchell- Including the cities of Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, and Beloit 208 AM CST Sun Jan 24 2021 ...Light Wintry Mix Could Linger Until Around 4 AM In Parts of North Central Kansas... Through around 4 AM, a light mix of freezing drizzle and/or light snow could continue to affect portions of primarily Smith, Jewell, Rooks, Osborne and Mitchell counties. This could result in a thin glaze of ice and some slick spots on area roads. Please exercise caution if traveling early this morning, and be prepared for rapidly changing road conditions. Pfannkuch
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 4:14 AM CST | Winter Storm Warning | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 45 hr |
| Jan 24, 1:18 PM CST | Winter Weather Advisory | GID | Greeley, Nance, Valley | 15 hr |
Nearby
Winter Storm Watches in Nebraska, 2021Every winter storm watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.